TITLE

Uniqueness of selfdual periodic Chern—Simons vortices of topological-type

AUTHOR(S)
Tarantello, Gabriella
PUB. DATE
June 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Jun2007, Vol. 29 Issue 2, p191
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In analogy with the abelian Maxwell–Higgs model (cf. Jaffe and Taubes in Vortices and monopoles, 1980) we prove that periodic topological-type selfdual vortex-solutions for the Chern–Simons model of Jackiw–Weinberg [Phys Rev Lett 64:2334–2337, 1990] and Hong et al. Phys Rev Lett 64:2230–2233, 1990 are uniquely determined by the location of their vortex points, when the Chern–Simons coupling parameter is sufficiently small. This result follows by a uniqueness and uniform invertibility property established for a related elliptic problem (see Theorem 3.6 and 3.7).
ACCESSION #
24476009

 

Related Articles

  • The path topology and the causal completion. Do-Hyung Kim // Journal of Mathematical Physics;Jul2006, Vol. 47 Issue 7, p072503 

    It is shown that the path topology of Hawking, King, and McCarthy can be extended to the causal completion of a globally hyperbolic Lorentzian manifold. The suggested topology T is defined only in terms of chronological structures and T is finer than the extended Alexandrov topology. It is also...

  • Constructing rooted supertrees using distances. Willson, Stephen J. // Bulletin of Mathematical Biology;Nov2004, Vol. 66 Issue 6, p1755 

    Suppose that a family of rooted phylogenetic trees Ti with different sets Xi of leaves is given. A supertree for the family is a single rooted tree T whose leaf set is the union of all the Xi, such that the branching information in T corresponds to the...

  • A Few Conditions for a C*-Algebra to Be Commutative. Molnár, Lajos // Abstract & Applied Analysis;2014, p1 

    We present a few characterizations of the commutativity of C*-algebras in terms of particular algebraic properties of power functions, the logarithmic and exponential functions, and the sine and cosine functions.

  • On the limit behavior of the trajectory attractor of a nonlinear hyperbolic equation containing a small parameter at the highest derivative. Lyapin, A. S. // Mathematical Notes;Jun2009, Vol. 85 Issue 5/6, p712 

    We study the trajectory attractor of a nonlinear nonautonomous hyperbolic equation with dissipation depending on a small parameter. The nonlinear function appearing in this equation does not satisfy the Lipschitz condition. It is shown that, as the small parameter tends to zero, the trajectory...

  • A STUDY OF MATRIX EXPONENTIAL FUNCTION. AGUILAR-CHÁVEZ, Carina; CARVAJAL-GÁMEZ, Blanca-Esther; LÓPEZ-BONILLA, José-Luis // Siauliai Mathematical Seminar;Jan2010, Vol. 5 Issue 13, p5 

    Here we show the importance of a systematic method to generate any integer power of a matrix A in 2, 3 and 4 dimensions. This is motivated by the integration of Frenet-Serret formulae for the case of constant curvatures, and by the relativistic motion of a point charge into a homogeneous...

  • A New Glimm Functional and Convergence Rate of Glimm Scheme for General Systems of Hyperbolic Conservation Laws. Jiale Hua; Zaihong Jiang; Tong Yang // Archive for Rational Mechanics & Analysis;May2010, Vol. 196 Issue 2, p433 

    In this paper, we introduce a new Glimm functional for general systems of hyperbolic conservation laws. This new functional is consistent with the classical Glimm functional for the case when each characteristic field is either genuinely nonlinear or linearly degenerate, so that it can be viewed...

  • Remote points and the like in pointfree topology. Dube, T. // Acta Mathematica Hungarica;Jun2009, Vol. 123 Issue 3, p203 

    A point p of β, where X is a Tychonoff space, is called a remote point if for any nowhere dense D ⊆, X, p ∉ clβ x D. A subset S of X is called round if whenever the closure in βX of a zero-set of X contains S, then it is a neighborhood of S. The purpose of this paper is to...

  • Solvable Phase Diagrams and Ensemble Inequivalence for Two-Dimensional and Geophysical Turbulent Flows. Venaille, Antoine; Bouchet, Freddy // Journal of Statistical Physics;Apr2011, Vol. 143 Issue 2, p346 

    Using explicit analytical computations, generic occurrence of inequivalence between two or more statistical ensembles is obtained for a large class of equilibrium states of two-dimensional and geophysical turbulent flows. The occurrence of statistical ensemble inequivalence is shown to be...

  • Non-positively curved developments of billiards. Januszkiewicz, Tadeusz; Swiaatkowski, Jacek // Journal of Topology;Jan2010, Vol. 3 Issue 1, p63 

    We prove the existence of compact non-positively (negatively) curved developments for a large class of Euclidean (hyperbolic) billiards in arbitrary dimension, including all convex polytopal ones.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics